Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 263, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 7, 2012, 10:50 PM EDT for Wayne County, Indiana; Darke County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 10:50 PM EDT (02:50 UTC)
- Expired
- Sep 7, 2012, 11:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Wayne County, IN, Darke County, OH
The radar
The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 9:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS51 KILN 080250
SVRILN
INC177-OHC037-080315-
/O.NEW.KILN.SV.W.0263.120908T0250Z-120908T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 PM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1115 PM EDT.
* AT 1046 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FOUNTAIN
CITY...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW MADISON...
IN ADDITION...WHITEWATER...BETHEL...HOLLANSBURG AND PALESTINE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 4000 8494 4001 8492 4001 8482 4006 8482
4012 8468 3992 8465 3991 8472 3992 8481
3990 8482 3989 8496
TIME...MOT...LOC 0250Z 248DEG 25KT 3997 8490
$$
BINAU2 follow-up statements
329
WWUS51 KILN 080300
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 PM EDT FRI SEP 7 2012
INC177-OHC037-080315-
/O.CON.KILN.SV.W.0263.000000T0000Z-120908T0315Z/
WAYNE IN-DARKE OH-
1100 PM EDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES...
AT 1059 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BETHEL...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW MADISON.
IN ADDITION...HOLLANSBURG...PALESTINE AND WAYNE LAKES ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8492 4001 8482 4006 8482 4012 8468
3992 8465 3991 8469 3992 8481 3990 8482
4000 8494
TIME...MOT...LOC 0300Z 248DEG 25KT 4000 8481
$$
BINAU131
WWUS51 KILN 080312
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1112 PM EDT FRI SEP 7 2012
INC177-OHC037-080322-
/O.EXP.KILN.SV.W.0263.000000T0000Z-120908T0315Z/
WAYNE IN-DARKE OH-
1112 PM EDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DARKE AND
NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.
LAT...LON 4001 8492 4001 8482 4006 8482 4012 8468
3992 8465 3991 8469 3992 8481 3990 8482
4000 8494
TIME...MOT...LOC 0312Z 248DEG 25KT 4003 8471
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 9:49 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 7, 9:49 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 949 PM EDT FRI SEP 7 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM AND STRONG COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND THE OHIO VALLEY TONIGHT THROUGH SATURDAY. WEAK SURFACE RIDGING WILL BUILD INTO OUR REGION SATURDAY AFTERNOON AND NIGHT. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON SUNDAY...WHICH MAY BRING A FEW SHOWERS TO PARTS OF THE AREA. THIS FRONT WILL MOVE SOUTH OF THE REGION SUNDAY NIGHT AS A STRONGER RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD INTO THE OHIO VALLEY. A MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEVERE THUNDERSTORM WATCH #633 HAS REPLACED SEVERE THUNDERSTORM WATCH #631 AND IS IN EFFECT UNTIL 3 AM EDT FOR ALL BUT THE FAR NRN CWFA. A VIGOROUS S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES AND OHIO VALLEY BY SATURDAY MORNING. THIS WILL ALLOW A SFC LOW TO DEEPEN AND MOVE NE ACRS OUR AREA OVERNIGHT. AS IT DOES...A COLD FRONT WILL SWING WEST TO EAST THROUGH THE AREA TONIGHT INTO SATURDAY MORNING. THIS S/WV IS DYNAMIC AND LOW LEVEL FORCING AND UPR LVL FORCING WILL BE ADEQUATE TO PRODUCE SHOWERS AND THUNDERSTORMS OVERNIGHT. MLCAPE OF 1000 TO 1500 J/KG SHOULD LINGER INTO THE EARLY HOURS OF SATURDAY MORNING WHICH IS SUFFICIENT ENOUGH TO WARRANT SOME SEVERE POTENTIAL. MAIN SVR WX THREAT...IF IT IS REALIZED...WILL BE DAMAGING WINDS WITH A RAGGED QLCS MOVING THROUGH THE AREA. ISOLATED HAIL CAN NOT BE RULED OUT AS WELL. HAVE KEPT SVR WEATHER WORDING IN ALL THE ZONES FOR EXCEPT THE FAR NORTH THROUGH 3 AM EDT ATTM. HEAVY RAIN WILL ACCOMPANY THUNDERSTORMS WITH SOME LOCALIZED FLOODING ISSUES POSSIBLE. OVERNIGHT LOWS WILL RANGE FROM NEAR 60 IN THE NW TO THE UPPER 60S SE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY MORNING. SHOWERS AND THUNDERSTORMS WILL DECREASE TO SCATTERED SHOWERS...WHICH SHOULD THEN COME TO AN END BY EARLY AFTERNOON AS STRONG SUBSIDENCE IN THE WAKE OF THE COLD FRONT MOVES INTO THE AREA. CLOUDY SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN HOURS. WITH GOOD CAA IN THE WAKE OF THE FRONT...TEMPERATURES WILL BE MUCH COOLER WITH HIGHS MAINLY IN THE LOWER TO MID 70S. FOR SATURDAY NIGHT INTO SUNDAY...WEAK SFC RIDGING WILL MOVE SOUTHEAST OF THE AREA BY MORNING AS ANOTHER S/WV IN THE NW FLOW PUSHES SOUTHEAST INTO THE AREA. DEEPEST MOISTURE AND WEAK FORCING...ALONG WITH BEST INSTABILITY IS FORECAST FOR OUR NRN AND PARTS OF OUR EASTERN AREAS SUNDAY AFTN AS AN ASSOCIATED WEAK COLD FRONT PUSHES SOUTHEAST THROUGH THE REGION. HAVE PLACED 20 AND 30 POPS FOR SHOWERS IN THESE AREAS. AFTER A COOL START...HIGHS ON SUNDAY WILL ONCE AGAIN BE MAINLY IN THE LOWER TO MID 70S. UNDER A NW FLOW ALOFT...S/WV WILL MOVE EAST OF THE AREA BY SUNDAY NIGHT. DRIER AIR WILL FILTER IN AS SFC HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION. SKIES WILL CLEAR AND TEMPERATURES WILL BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S BY MONDAY MORNING. && .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD WILL BE CHARACTERIZED BY GENERALLY BELOW NORMAL PRECIPITABLE WATER/MOISTURE CONTENT IN THE WAKE OF THE STRONG TROUGH WHICH WILL BE DEPARTING TO THE EAST THROUGH THE PERIOD. TEMPERATURES WILL BE BELOW NORMAL /HIGHS IN THE 70S/ ON MONDAY AND TUESDAY...AND THEN TRANSITION TO NEAR TO ABOVE NORMAL FOR THE MIDDLE AND END OF THE WORK WEEK. MID LEVEL RIDGING WILL AGGRESSIVELY INDUCE HEIGHT RISES TUE AND WED WHICH WILL PUSH 850MB TEMPS INTO THE MID TO UPPER TEENS WED - FRI. EXPECT VERY LITTLE IN THE WAY OF CLOUD COVER MON/TUE/WED AS STRONG SURFACE HIGH MOVES ACROSS THE AREA AND THEN DEPARTS TO THE SOUTH. STRONG HEIGHT FALLS WITH A VERY POTENT CNTL CANADA SHORTWAVE TROUGH WILL GLANCE ATOP THE RIDGE THURS/FRI...LOWERING HEIGHTS SOMEWHAT AND ALLOWING A WEAK/DECAYING FRONT INTO THE GREAT LAKES AT THE END OF THE WEEK. NOT REALLY THRILLED ABOUT THE RAIN CHANCES IN THIS TIME PERIOD...BUT ENOUGH OF AN NCEP /GFS AND GEFS/ SIGNAL FOR LOW-END RAIN CHANCES ON FRIDAY. MORNING LOWS WILL BE ENJOYABLE/COOL IN THIS DRIER AIRMASS. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THUNDERSTORMS WILL BE DEVELOPING AHEAD OF A COLD FRONT THROUGH 03Z ACROSS THE WESTERN SITES KDAY/KCVG/KLUK/KILN. MAINLY BRIEF MVFR CONDITIONS WILL OCCUR WITH THESE CELLS. A LARGER LINE OF RAIN AND THUNDERSTORMS WILL ARRIVE ACROSS THE WESTERN TERMINALS BY 04Z AND WILL PRODUCE WIDESPREAD MVFR TO IFR CIGS AND VSBYS FOR SEVERAL HOURS. THIS ACTIVITY WILL SPEAD EAST AND BEGIN TO AFFECT KILN/KCMH/KLCK BY 06Z. THE BACK EDGE OF THIS BAND OF CONVECTION WILL ARRIVE ALONG WITH A COLD FRONT AFTER DAYBREAK. SHOWERS WILL GRADUALLY END...WITH IMRPROVING CONDITIONS TO VFR DURING THE LATE MORNING HOURS. AS THE FRONT PASSES...WINDS WILL INCREASE OUT OF THE NORTHWEST TO 10 TO 15 KT GUSTING UP TO 25 KT DURING THE AFTERNOON. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...LATTO
Hazardous weather outlook, Sep 7, 10:08 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT FRI SEP 7 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-090215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 1008 PM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A FEW OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE WEAKENING. ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. HEAVY RAIN IS EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CONDITIONS OVERNIGHT. PLEASE SUBMIT SEVERE OR MARGINAL SEVERE REPORTS TO THE NATIONAL WEATHER SERVICE. OHZ026-034-035-090215- HARDIN-MERCER-AUGLAIZE- 1008 PM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. HEAVY RAIN IS EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 7, 8:57 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST UNION 39.90N 84.31W
09/07/2012 M46 MPH MONTGOMERY OH TRAINED SPOTTER
ALSO OBSERVED HALF INCH SIZE HAIL.
&&
MJPSpecial weather statement, Sep 7, 9:15 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
915 PM EDT FRI SEP 7 2012
INZ050-OHZ042-060-080215-
WAYNE IN-DARKE OH-PREBLE OH-
915 PM EDT FRI SEP 7 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...WESTERN DARKE
AND NORTHERN WAYNE COUNTIES THROUGH 1015 PM EDT...
AT 914 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS MOVING FROM
EAST CENTRAL INDIANA TOWARD WEST CENTRAL OHIO...MOVING EAST AT 35
MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...FOUNTAIN
CITY...UNION CITY...NEW PARIS...NEW MADISON...ANSONIA AND GREENVILLE.
ALSO...ECONOMY...GREENS FORK...WILLIAMSBURG...NORTH
DAYTON...COSMOS...BETHEL...WHITEWATER AND MIDDLEBORO ARE NEAR THE
PATH OF THESE STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8520 4001 8482 4035 8481 4035 8456
3981 8455 3991 8521 4000 8521
BINAULocal storm report, Sep 7, 9:22 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL CLAYTON 39.86N 84.36W
09/07/2012 E0.50 INCH MONTGOMERY OH AMATEUR RADIO
&&
ARSpecial weather statement, Sep 7, 9:22 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EDT FRI SEP 7 2012
OHZ051-061-080200-
MIAMI OH-MONTGOMERY OH-
922 PM EDT FRI SEP 7 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND MIAMI
COUNTIES THROUGH 1000 PM EDT...
AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ENGLEWOOD...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL HAS BEEN
REPORTED WITH THIS STORM.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...TIPP CITY
AND TROY.
ALSO...UNION...GINGHAMSBURG...GRAYSON...HAVEN VIEW...FARRINGTON AND
CASSTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4013 8426 4004 8403 3999 8404 3981 8431
3987 8440
BINAULocal storm report, Sep 7, 9:38 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
938 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL N VANDALIA 39.88N 84.19W
09/07/2012 E0.50 INCH MONTGOMERY OH TRAINED SPOTTER
&&
ASLSpecial weather statement, Sep 7, 10:20 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT FRI SEP 7 2012
OHZ034-035-042-043-051-080300-
AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
1020 PM EDT FRI SEP 7 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHELBY...
WESTERN MIAMI...SOUTHERN MERCER...DARKE AND SOUTHWESTERN AUGLAIZE
COUNTIES THROUGH 1100 PM EDT...
AT 1011 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT RECOVERY TO SHARPS CROSSING TO PALESTINE...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
RAINFALL RATES IN EXCESS OF AN INCH PER HOUR ARE LIKELY THROUGH THE
REMAINDER OF THE EVENING...AND THIS MAY CAUSE FLOODING OF LOW LYING
AREAS...POORLY DRAINED AREAS...AND URBAN AREAS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...GREENVILLE...
ST. HENRY...COLDWATER...ARCANUM...VERSAILLES...BRADFORD...MINSTER...
FORT LORAMIE...NEW BREMEN...COVINGTON AND PLEASANT HILL.
ALSO...WAYNE LAKES...ROSSBURG...NEW WESTON...BURKETTSVILLE...
ABBOTTSVILLE...BROCK...NORTH STAR AND DARKE COUNTY AIRPORT ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4053 8430 4022 8424 3998 8428 3994 8481
4019 8477 4040 8481 4049 8481
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Union, Wayne | 21 min |
| Sep 7, 9:23 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Sep 7, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Ripley | 51 min |
| Sep 7, 11:03 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio, Ripley, Union | 57 min |
| Sep 7, 11:23 PM EDT | Areal Flood Advisory | ILN | Ripley | 112 min |
| Sep 7, 11:27 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 63 min |
| Sep 7, 11:45 PM EDT | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 45 min |
| Sep 8, 12:22 AM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 38 min |
| Sep 7, 9:15 PM EDT | Special Weather Statement | ILN | Darke | 60 min |
| Sep 7, 9:22 PM EDT | Special Weather Statement | ILN | Miami | 38 min |
| Sep 7, 10:20 PM EDT | Special Weather Statement | ILN | Darke | 40 min |
| Sep 7, 10:59 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 46 min |
| Sep 7, 11:51 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 114 min |
| Sep 7, 11:52 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Clermont, Clinton, Greene, Hamilton and 3 more | 68 min |
| Sep 8, 12:11 AM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 34 min |
| Sep 8, 12:43 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 32 min |
| Sep 8, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 48 min |
| Sep 8, 12:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Union | 32 min |
| Sep 8, 1:04 AM EDT | Tornado Warning | ILN | Clermont | 16 min |
| Sep 8, 1:15 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross | 45 min |
| Sep 8, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Madison, Union | 26 min |
| Sep 8, 1:30 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 45 min |
| Sep 8, 1:50 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway, Pike and 1 more | 55 min |
| Sep 8, 2:05 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 40 min |
| Sep 8, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| Sep 8, 2:23 AM EDT | Tornado Warning | ILN | Delaware, Licking | 37 min |
| Sep 8, 2:44 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pike, Scioto | 46 min |
| Sep 8, 2:54 AM EDT | Special Weather Statement | ILN | Licking | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.